# SDR Y3AR097979

- Difficulty date: October 20, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Nozzle
- Part number: 23031938
- Part serial: X56571
- Condition: Destroyed
- Location: Engine
- Part time: 791 hours, 1,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DISASSEMBLY FOUND NR 2 TURBINE NOZZLE DIAPHRAM TO BE DETACHED FROM THE NOZZLE ASSEMBLY. THIS CAUSED THE DIAPHRAM TO RUB ON BOTH THE 1ST & 2ND STAGE TURBINE WHEELS CAUSING SEVER DAMAGE TO BOTH WHEELS
